# SDR AALA202505163463

- Difficulty date: April 19, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 68,315 hours, 28,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD (T-CAP) OF PASSENGER CABIN FLOOR BEAM AT BS 328, RBL 52. REPAIRED FLOOR BEAM UPPER CHORD PER SRM  53-10-51-2R-7 ALTERNATIVE 2.
